Skip to content
AF
avatar
CEB85 posted:
Well its only 10/11 days post IUI and AF came today. I guess if the cycle didn't work its good to know sooner rather than later so we can get moving again. I just can't believe it came so early. I am just devestated and can't stop crying. I'm looking into it and it sounds like it could be early due to low progesterone or early m/c. I go in tomorrow for my baseline ultrasound for the next cycle. I'm so afraid they will tell me there is a cyst and I have to sit out another month. Meaning I wait then go on provera and continue waiting. I have so many emotions right from, sad, angry, frustrated, depressed...
Reply
 
avatar
rooni134 responded:
CEB,

I am so sorry that it didnt work this time. Hang in there.

My doctor had me start progesterone suppositories a couple of days after ovulation. Maybe you can suggest that to the doctor this cycle?
 
avatar
CEB85 responded:
Went to the RE today. He said as long as I didn't start bleeding before 12 days post iui everything should be ok. Well it was exactly 12 days for me. He did find a cyst and they did blood work to check my levels. As long as the blood work comes back o.k. I can start injectables tomorrow. Also they're putting me on progesterone so hopefully this doesn't happen next. time. Ugh.. here we go again.
 
avatar
CEB85 replied to CEB85's response:
Well the RE office just called me and the cyst is active so I have to skip this month. They're putting me on birth control so I don't have to wait out a month and then go on the provera and wait that out. So at least it shouldn't take quite as long. This is so frustrating. I feel like I'm about to absolutely go insane. I am so angry right now. I feel like I'm being punished by God for something and he just wont cut me a break.
 
avatar
Albrecht0529 replied to CEB85's response:
Sorry to hear that CEB!

But who knows, maybe a month on BC will help regulate your body and kick it into gear. I'm sure it is beyond annoyed to hear this, but I really think everything happens for a reason. Having them start you on progesterone after your injectables might be a good idea too. Hope things get better for you! *HUGS*
 
avatar
Prayforamiracle replied to CEB85's response:
I'm so sorry this is all happening to you. I know exactly the feeling of never catching a break. It just seems sometimes that everything goes wrong and not one thing goes right. I feel like I take one step forward, turn around and take two steps back. I hope that the BC pills will make the time faster and starting the progesterone will make the difference in your next cycle. Again, I'm so sorry. Try to stay positive and hang in there. Sending lots of hugs........
Prayforamiracle-Me(36)PCOS Dh(43)MFI TTC since 11/06. Only pregnancy ended in loss in July 2007. On 1500mg of Metformin. Currently on Cycle 29.


Spotlight: Member Stories

2 surgeries, 1 failed IUI, 1 successful IVF and we're having twins due 7-18-12!!!!

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.